# SDR REXA2020021230189

- Difficulty date: February 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 28,608 hours, 19,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Part number: SH67031811
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 PASSENGER DOOR LINTEL (STR 3L) IS CRACKED.
COMPLIED WITH FS 280 PASSENGER DOOR LINTEL STRINGER 3L IAW ENDEAVOR AIR EO# R53568. WVAC STAMP EMP# 752 MTC
